Paper and Slide

PREPRINTS


A construction of pseudo-Anosov braids with small normalized entropies (with Susumu Hirose)

Download PDF (April 2018. Revised September 2018.)


On hyperbolic surface bundles over the circle as branched double covers of the 3-sphere (with Susumu Hirose)

Download PDF (August 2018. Revised September 2018)



REPRINTS

Small asymptotic translation lengths of pseudo-Anosov maps on the curve complex (with Hyunshik Shin)

To appear in Groups, Geomeotry, and Dynamics.

Download PDF (January 2018.)


Braids, orderings and minimal volume cusped hyperbolic 3-manifolds (with Dale Rolfsen)

Groups, Geometry, and Dynamics 12 (2018), no. 3, 961-1004.

Download PDF (October 2016)


The asymptotic behavior of the minimal pseudo-Anosov dilatations in the hyperelliptic handlebody groups (with Susumu Hirose)

Quarterly Journal of Mathematics 68 (2017) 1035-1069.

Download PDF (July 3, 2015, revised January 2016, revised February 2017)


The boundary of a fibered face of the magic 3-manifold and the asymptotic behavior of the minimal pseudo-Anosovs dilatations (with Mitsuhiko Takasawa)

Hiroshima Mathematical Journal 46(3) (2016) 271-287.

Download PDF (May 2012, reivised September 2013, January 2016)


Dynamics of the monodromies of the fibrations on the magic 3-manifold

New York Journal of Mathematics 21 (2015) 547-599.

Download PDF
Poster


Minimal dilatations of pseudo-Anosovs generated by the magic 3-manifold and their asymptotic behavior (with Sadayoshi Kojima and Mitsuhiko Takasawa)

Algebraic and Geometric Topology 13 (2013), 3537-3602.

Download PDF
Poster


Notes on pseudo-Anosovs with small dilatations coming from the magic 3-manifold

Representation spaces, twisted topological invariants and geometric structures of 3-manifolds, RIMS Kokyuroku 1836 (2013) 45-64.

Download PDF


Pseudo-Anosovs on closed surfaces having small entropy and the Whitehead sister link exterior (with Mitsuhiko Takasawa)

Download PDF

Journal of the Mathematical Society of Japan 65, Number 2 (2013), 411-446.


Pseudo-Anosov braids with small entropy and the magic 3-manifold (with Mitsuhiko Takasawa)

Communications in Analysis and Geometry 19, Number 4 (2011),705-758.

Download PDF


Entropy versus volume for pseudo-Anosovs (with Sadayoshi Kojima and Mitsuhiko Takasawa)

Experimental Mathematics 18 (2009), 397-407.

Download PDF


An asymptotic behavior of the dilatation for a family of pseudo-Anosov braids (with Mitsuhiko Takasawa)

Kodai Mathematical Journal 31 (2008) 92-112.

Download PDF


The forcing partial order on a family of braids forced by pseudo-Anosov 3-braids

Osaka Journal of Mathematics 45 (2008) 757-772.

Download PDF


A family of pseudo-Anosov braids with small dilatation (with Eriko Hironaka)

Algebraic and geometric topology 6 (2006) 699-738 (electronic)

Downloand PDF


Efficient topological chaos embedded in the blinking vortex system (with Takashi Sakajo)

Chaos 15 (2005)

Download PDF


Flowlines transverse to knot and link fibrations (with Robert Ghrist)

Pacific Journal of Math 217 (2004) 61-86

Download PDF


Determination of generalized horseshoe maps inducing all link types (with Mikami Hirasawa)

Topology and Its Applications 139 (2004) 261-277

Download PDF


The third power of the Smale horseshoe induces all link types

Journal of Knot Theory and its Ramifications 9 (7) (2000) 939-953


A suspension of an orientation preserving diffeomorphism of $D^2$ with a hyperbolic fixed point and universal template

Journal of Knot Theory and its Ramifications 9 (6) (2000) 771-795